# SDR JR2R20230408156

- Difficulty date: April 8, 2023
- Submitted: April 8, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 18,255 hours, 10,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Part time: 18,255 hours, 10,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING SPAR 2 LOWER ANGLE LOCATED FWD OF LH WHEEL WELL FWD SIDE OF BULKHEAD CRACKED
